# SDR UPS03240683

- Difficulty date: April 11, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  LT WING, I/B AILERON TAB HAS 2 ARMS OF DELAMINATION ON UPPER SURFACE.   I/B AILERON TAB REMOVED IAW MM 27-10-05.  FITTED NEW AILERON TAB IAW  MM 27-10-05.  I/B AILERON TAB BALANCE CHECKED IAW SRM 51-80-03. ADJ /TEST CARRIED OUT IAW MM 27-10-05
